Independence and homomorphisms in abstract algebras

Edward Marczewski

Fundamenta Mathematicae (1961)

  • Volume: 50, Issue: 1, page 45-61
  • ISSN: 0016-2736

How to cite


Marczewski, Edward. "Independence and homomorphisms in abstract algebras." Fundamenta Mathematicae 50.1 (1961): 45-61. <>.

author = {Marczewski, Edward},
journal = {Fundamenta Mathematicae},
keywords = {lattices, rings, fields},
language = {eng},
number = {1},
pages = {45-61},
title = {Independence and homomorphisms in abstract algebras},
url = {},
volume = {50},
year = {1961},

AU - Marczewski, Edward
TI - Independence and homomorphisms in abstract algebras
JO - Fundamenta Mathematicae
PY - 1961
VL - 50
IS - 1
SP - 45
EP - 61
LA - eng
KW - lattices, rings, fields
UR -
ER -

Citations in EuDML Documents

  1. Milan Hejný, Independence in Klein spaces
  2. Giovanni Dantoni, Sui riferimenti rispetto ai quali una data corrispondenza fra sistemi relazionali è omomorfa
  3. Siniša Crvenković, Józef Dudek, Rectangular groupoids
  4. Mohammad Ishaq, Sur une congruence et l'homomorphisme faible des algèbres universelles
  5. A. Marczak, On nondistributive Steiner quasigroups
  6. Jiří Karásek, On general algebras
  7. Anzelm Iwanik, Jerzy Płonka, Linear independence in commutative semigroups
  8. Gabriele Ricci, A semantic construction of two-ary integers
  9. Ján Jakubík, Weak isomorphisms of abelian lattice ordered groups
  10. J. Gałuszka, Bisemilattices with five essentially binary polynomials

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.